Skip to Content

Results for 'Sedation Schizoaffective Disorder Saphris Medication'

I take saphris only 5mg in the morning with liquid because the sedation is too much and I'm sick and

Posted 26 May 2011 3 answers

... tired of sleeping all day long with other medications and when taking juice it take the sedation away and I function through out the day.... read more

Does saphris help you to fall asleep, if taken at night?

Posted 19 Jul 2012 5 answers

I suffer from chronic insomnia, if've tried geodon, which helps. But i feel like a zombie on that medication. I tried invega, after... read more

Saphris - Did any of you get manic?

Posted 17 Mar 2012 5 answers

I don't want to insult anyone, but some of the glowing reviews sound like my manias when I think I've found a "miracle" drug or a... read more

Does Geodon sedation get better?

Posted 20 Aug 2018 2 answers

I just finished my third days of taking ziprasidone 40 mg 2 x daily. I never thought I’d say this, but the sedation is worse than... read more

Can Saphris just stop working?

Posted 11 Feb 2012 3 answers

After a lifetime of severe depressive episodes and mood disorders, and trying more medications than I can remember, my mom (bipolar II) started... read more

Saphris - What can I do with the extreme sleepiness that falls about 45 minutes after I take this?

Posted 31 Oct 2011 3 answers

I take 10 mg twice a day I take Saphris under the tongue twice a day

Medication - I just started saphris 5mg yesterday and it put me to sleep and I slept really well.?

Posted 3 Feb 2015 1 answer

... But today I feel drowsy and tired and not motivated? Are these side effects that will go away? Am I just getting used to it? how long is it going... read more

Medication - Is it ok to cut saphris wafer in half ?

Posted 21 Mar 2012 1 answer

Cutting my dose form 10mg to 5mg but i only have 10mg wafers at the moment. Is it ok to cut them in half. Thanks

I was just prescribed saphris... Kind of afraid to take it ..any advice?

Posted 10 Mar 2011 4 answers

I have tried almost every med out there and have terrible side effects... 40 pound weight gain on seroquel... I am just now fitting into my clothes... read more

When taking the medication Serequel, can prolonged use or inappropriate use lead to phsycosis?

Posted 23 Oct 2011 4 answers

I was prescribed serequel and an anti depressant dosage in which i used for a period of about 5 months then stopping the consumption for a period of... read more

I am coming off saphris 2.5 mg (I was only on 5mg 4 2mon ) for 7 days and started 25mg of topomax?

Posted 20 Nov 2013 3 answers

I also take klonopin for anxiety. I have major anxiety disorder and have tried several (and I mean several ) antidepressant with no success.... read more

Search Again?

Ask your own Question

Can't find what you're looking for? Put your question to our community and get answers fast.